On some fixed point theorems for multivalued F-contractions in partial metric spaces

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Fixed Point Theorems For Weak Contractions in Dualistic Partial Metric Spaces

In this paper, we describe some topological properties of dualistic partial metric spaces and establish some fixed point theorems for weak contraction mappings of rational type defined on dual partial metric spaces. These results are generalizations of some existing results in the literature. Moreover, we present examples to illustrate our result.

متن کامل

Some Fixed Point Theorems for Generalized Contractions in Metric Spaces with a Graph

Jachymski [ Proc. Amer. Math. Soc., 136 (2008), 1359-1373] gave modified version of a Banach fixed point theorem on a metric space endowed with a graph. In the present paper, (G, Φ)-graphic contractions have been de ned by using a comparison function and studied the existence of fixed points. Also, Hardy-Rogers G-contraction have been introduced and some fixed point theorems have been proved. S...

متن کامل

Some Fixed Point Results for the Generalized $F$-suzuki Type Contractions in $b$-metric Spaces

Compared with the previous work, the aim of  this paper is to introduce the more general concept of the generalized $F$-Suzuki type contraction mappings in $b$-metric spaces, and to establish some fixed point theorems in the setting of $b$-metric spaces. Our main results unify, complement and generalize the previous works in the existing literature.

متن کامل

Generalized multivalued $F$-weak contractions on complete metric spaces

In this paper,  we introduce the notion of  generalized multivalued  $F$- weak contraction and we prove some fixed point theorems related to introduced  contraction for multivalued mapping in complete metric spaces.  Our results extend and improve the results announced by many others with less hypothesis. Also, we give some illustrative examples.

متن کامل

Fixed point theorems for multivalued maps in cone metric spaces

* Correspondence: shcho@hanseo. ac.kr Department of Mathematics, Hanseo University, Chungnam 356706, South Korea Full list of author information is available at the end of the article Abstract The aim of this article is to generalize a result which is obtained by Mizoguchi and Takahashi [J. Math. Anal. Appl. 141, 177-188 (1989)] to the case of cone metric spaces. MSC: 47H10; 54H25.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Demonstratio Mathematica

سال: 2021

ISSN: 2391-4661

DOI: 10.1515/dema-2021-0012